# SDR CA101221010

- Difficulty date: December 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 24,329 hours
- System (JASC): 5520 · Elevator Structure
- Part: Washer
- Part number: 115610010123
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAD WASHERS INSIDE LT ELEVATOR TIP FELL OFF CAUSING AN IMBALANCE AND FLUTTER THAT SENT THE LEAD WASHERS RATTLING AROUND INSIDE THE ELEVATOR TIP CAUSING DAMAGE TO THE SKINS. THE 1/4" BOLT THAT HOLDS THE WASHERS ON WAS STILL INSTALLED IN THE ANCHOR NUT. THE LEAD WASHERS ATTACH HOLES HAD BEEN OPENED UP TO ALLOW THE WASHER TO FALL OFF OVER THE BOLT HEAD. THE PENNY WASHER THAT CLAMPS THE LEAD WASHERS LISTED IN THE IPC WAS NOT INSTALLED.
